Register Now

Login

Lost Password

Lost your password? Please enter your email address. You will receive a link and will create a new password via email.

Login

Register Now

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Morbi adipiscing gravdio, sit amet suscipit risus ultrices eu. Fusce viverra neque at purus laoreet consequa. Vivamus vulputate posuere nisl quis consequat.

69 Started Having ED Problems Can I Cure my Erectile Dysfunction?

ERECTILE DYSFUNCTION QUESTION:

I am 69 started having ED problem 3 or 4 years ago. Consulted my Doctor, started taking 5mg Cialis it worked for a couple of years, then started taking 10 & then 20 mg it did not have any effect. Just recently I was given as a trial Stendra 100 mg then Staxyn 10 mg both did not work. What can be done to cure this problem?

Please advise.
Habib

DOCTOR ALSAYES ANSWER:

Hello Habib,
The key to dealing with this situation is to identify the cause and to treat it accordingly.

Erectile dysfunction has many factors and underlying causes, as you probably know. One of these aspects is the psychological aspect.
Your doctor must identify the source of this problem first—for instance, overweight or diabetes or being on certain medications—we must first address that problem.

For treatment options (assuming the underlying problem was addressed) usually, we start with oral medications (such as Viagra or Cialis), but these medications don’t work well for every case, and for some men they don’t produce the same effect over time, thus 2nd choice we may try is injections (such as Bi-Mix and Tri-Mix).

If these 2 options didn’t provide much improvement, we consider penile implants. There are 2 main types of these implants; semirigid and inflatable. Each type works differently and has various pros and cons.

In most cases, patients report a satisfaction rate of 80%-90% with penile implants as they have erections suitable for intercourse.

However, you should know; the placement of penile implants requires surgery, and no surgery is totally free of possible complications or risks.
I’d suggest you speak to your doctor about the next treatment option that can be helpful for your current health condition.

I hope this answers your question.

Thanks
Dr. Alsayes

About the Author